MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC S7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC S7; INSTRUMENT, STEREOTAXIC
Model Number 9733066
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a cranial resection.It was reported that the screw broke when using the base.The health care professional retrieved the broken part from the patient.There was less than an hour delay in the procedure.No impact on patient outcome.
 
Additional Manufacturer Narrative
A manufacturer representative went to the site to test the navigation system.A system checkout was performed and the system is working as intended.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The trajectory guide was returned to the manufacturer for evaluation.After visual/physical examination the reported issue was confirmed.One of the three screws had broken off.The broken piece was included in the return.Physical damage was observed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
S7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8236481
Report Number1723170-2019-00201
Device Sequence Number1745920
Product Code HAW
UDI-Device Identifier00643169702929
UDI-Public00643169702929
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733066
Device Catalogue Number9733066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer01/18/2019
03/05/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date02/06/2019
03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient Weight75